# SDR HALA0600703

- Difficulty date: July 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY, ON FRAME UPPER CHORD STA 1197 + 132 LBL 8 - 19 WL 126.  REMOVED CORROSION ON FRAME UPPER CHORD STA 1197 + 132 LBL 8-19 WL 126 IN SEVERAL AREAS.  LARGEST AREA REMOVED WAS .065 IN IN A 3" BY .9 " AREA.  ORIGINAL THICKNESS TO BE .100 OUT OF LIMITS PER SRM 53-0-07.  REMOVED AND INSTALLED NEW UPPER CHORD, STA 1197 + 132 PER SRM 51-40-02.
